I have started taking Iodoral 25 mg per day - since then I have had horrible headaches, higher blood pressure than usual (I have a problem with BP) and just all over feeling sick, achy, etc.
Should I take the Lugol's instead? Is that the tincture?
My doctor (MD and alternative) thought I should start the Iodine - I had up to that point been painting my arm several times a week with regular Iodine from the drug store but did not think it was healthy after some reading.
Does the Iodoral give anyone else headaches and make you feel like you are burning hot?
Thanks Trapper for your advice and knowledge - actually I was taking two a day (12 mg each for a total of 25 mg)
I emailed my doc (alternative and MD) and she suggested cutting to 1/2 - ie 12 mg - so now I don't get the headaches but I do have high blood pressure which I am taking medicine for and want so very much to get off the darned drugs - everything else I do is alternative, organic, chemical free (when possible,), etc.
By the way, my legs recently have been so swollen - in particular the feet, ankles like crazy and about half way up. But, the majority of the pressure and swlling is in my feet and ankles - what the heck is this from ??
I guess I could take a natural diuretic and why is the potassium bad if you are taking meds for BP?? I have to do a lot of reading here but god, I am trying to build up my iron and hemoglobin and as a result of their being low I am tired - and juicing is such a pain - I did it for four days - beets, carrots, Celery all for my blood and iron but just so much clean up and prep.
OK - don't you think that 12 mg of Iodoral is too low and what do you think of the Lugols tincture instead.
Are the frontal headaches just from bromide or can they also be from other sources? I am asking because I have only eaten organic and then gluten free bread since 2006. However, I could have had still bromide in my system, but I also get those headaches it seems when I take any Vitamin B sources. Even Dr. Schulze 's Superfood had that affect on me. My forehead gets very heavy and achy then......you can literally see it - my upper eyelids will also droop more then.....whats'up with that??
No to everything and I really upped my water intake 8 weeks ago as it is generally suggested here and by DR.Schulze, that's also when I stopped drinking coffee and black tea. I would hope I'd be over the caffeine withdrawal by now with everything I have tried......sigh
OK - I found the FAQ link but when I click on R, as you sugggested, well, there are a million posts on information regarding everything but Iodine which is what I am looking for, information that is.
So, what was the purpose of sending me to R ?
Sorry to bother you and even though I have visited curezone for years I am not a regular and don't really know my way around completely.
Thanks for your help and you're right - you do need to educate yourself and have knowledge about what you are doing but a lot of you guys are REALLY Ph.d material with your knowledge - I am serious - for a novice at this, even though my IQ is up there and I consider myself to be quite intelligent, gee, I can't make heads nor tails of a lot that is written here by you regulars.
OK - I'm not a regular on these forums and I know many of you are, such as you, Vulcanel.
Your remark seems "sarcastic" to me - no need for sarcasim (spelling?) - We are not ALL so well informed as you and that is why we come to Curezone, to learn and to hopefully cure or eliminate many of our health issues which plague us via natural avenues.
My reference to my doctor as "MD - Alternative" meant that she is licensed as a regular MD and Ph.D as well
(does research) but is into alternative healing - a choice many doctors are making today.
If you meant to say that your MD-alternative is licensed MD and PhD as well, then why didn't you just write that in the first place ?
Only you can choose to make yourself feel like a jerk, not some anonymous internet author called "vulcanel". Your jerkism, if it exists, is not the result of anyone else'c choices, just as your health situation is a result of your choices. It's yours. Realizing that one is in control is an essential first step.
There is no motivation for me to make you feel anything.
PhD, MD, DSc, BSEE, BSME, etc., - the world is full of clueless people who have alphabet letters after their names. That's why the world is in the shape it's in. Most of what the "experts" believe - is wrong. Most of what most of the common people believe - is wrong. V has got it right.
Just because some MD's are looking at "alternative" treatments, doesn't necessarily mean they know what the h377 they're talking about, any more than if a non-MD were looking at conventional "treatments".
As long as they're charging a fortune, they'll use whatever it takes to get into your wallet, even putting a belief in your mind that they are doing something "alternative", in addition to MD, DsC, Dipl. Ing., PhD, etc behind the names of the legal strawman they associate themselves with.
Don't give me the power to make you feel like a jerk, and I cannot. It's entirely within your hands, or your mind. Same is true with health issues.
Actually, you did not make me feel like a JERK - you just came across like some CONDESCENDING, PATRONIZING KNOW-IT-ALL!!!!!
Yes, you most probably know much more than me on the subject at hand, so??? And, you don't know me or anything about me so please don't come to any conclusions as to my character or my thought processes, nor do you have the right to conclude anything about my health issues when you do not know a stikin about me!!!!
Just for your info, Mr./Ms. Know-it-all, I detest with a passion the medical community in this country and have absolutely no respect or love for them at all - the doctor I referred to whom I have been using I started using for bio-identical hormones and she is a wonderful woman, very knowledgable and caring!
As for your remarks re Ph.D's ""As long as they're charging a fortune, they'll use whatever it takes to get into your wallet, even putting a belief in your mind that they are doing something "alternative", in addition to MD, DsC, Dipl. Ing., PhD, etc behind the names of the legal strawman they associate themselves with."" - YES, I TOTALLY AGREE WITH YOU 100% ...
My Brother (who has passed on) had 2 Ph.D's and he got them many decades ago when you had to spit blood to get a Ph.D - not like today where you can get them out of a Cracker Jack Box and you are still an idiot who cannot speak proper English.....so, I do not equate the school system of today with that of the early 60's ....my Brother was a GENIUS, a very special mind and that is how he managed 2 REAL Ph.D's, not the ones walking around today coming out of a school system that ranks in the same class as most of the THIRD WORLD.
So, no I mis-spoke - you did not make me feel like a jerk - you just made me feel uncomfortable coming to this site with your attitude - when in fact, we actually feel the same on the issues at hand.
I will actually second this one; It must be possible even for the V to make his opinions clear without downgrading people (and women). This forum have lost a few posters because of this.
Is it worth it?
Isnt this the exact opposite of what this forum stands for?
Cant you keep your sarcasms at your forum, where hopefully the posters see the fun of it?